# SDR CHQA200800080

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 17,962 hours, 14,711 cycles
- Engine: Allsn AE3007A
- Engine time: 9,575 hours, 7,621 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODA
- Part serial: MX612877
- Condition: Overheated
- Location: Hyd System
- Part time: 19,569 hours, 15,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5901, CLE TO MSY - WHILE CRUISING AT FL360 THE FLIGHT CREW RECEIVED A MASTER CAUTION AND EICAS MESSAGE FOR HYD SYS 1 OVHT.  THE CREW RAN THROUGH THE APPROPRIATE QRH CHECKLISTS AND SHUT OFF THE SYSTEM.  AFTER WAITING THE QRH RECOMMENDED TIME, THE NR 1 HYDRAULIC SYSTEM WAS RE-ENERGIZED.  AFTER RE-ENERGIZING THE HYDRAULIC SYSTEM IT WOULD NOT INDICATE AN ACCEPTABLE PRESSURE.  ON DESCENT, THE MFD INDICATION FOR THE NR 1 SYSTEM BEGAN TO SHOW PRESSURE, AND DURING APPROACH ALL SYSTEM 1 INDICATIONS WERE NORMAL AND THE HYD SYS 1 OVHT MESSAGE WAS GONE.  MAINTENANCE TROUBLESHOT THE HYDRAULIC SYSTEM AND REPLACED THE SYSTEM 1 RESERVOIR AND FILTERS AND THE HYDRAULIC SYSTEM OPERATED NORMALLY.  LATER THAT DAY THE HYD SYS 1 OVHT MESSAGE RETURNED.  AT THAT POINT THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED.  THE SYSTEM WAS LEAK CHECKED AND OPERATIONALLY CHECKED AND RELEASED TO SERVICE.
